[{"data":1,"prerenderedAt":-1},["ShallowReactive",2],{"doc-seo-313838-105":3,"detail-sidebar-cat-0-en-105":81,"doc-detail-313838-en":130},{"code":4,"msg":5,"data":6},0,"ok",{"site_id":7,"language":8,"slug":9,"title":10,"keywords":11,"description":12,"schema_data":13,"social_meta":74,"head_meta":76,"extra_data":78,"updated_unix":80},105,"en","ap-calculus-ab-score-worksheet-score-breakdown","AP Calculus AB Score Worksheet - Score Breakdown","","AP Calculus AB scoring chart worksheet for converting student results into an AP exam grade. It provides a Section I multiple-choice scoring chart using correct answers out of 45 and a rounded result over 54. It also lists Section II free-response prompts (Questions 1-6), each scaled to 9 points, and sums Section II for a composite score out of 108. A grade conversion table maps composite score ranges (64–108, 50–63, 38–51, 26–37, 0–25) to AP grades 5 through 1, with an explanatory note about approximate yearly cutoffs.",{"@graph":14,"@context":73},[15,34,56],{"@type":16,"itemListElement":17},"BreadcrumbList",[18,23,27,31],{"item":19,"name":20,"@type":21,"position":22},"https://docshare.wps.com","Home","ListItem",1,{"item":24,"name":25,"@type":21,"position":26},"https://docshare.wps.com/document/","Document",2,{"item":28,"name":29,"@type":21,"position":30},"https://docshare.wps.com/document/exam/","Exam",3,{"item":32,"name":10,"@type":21,"position":33},"https://docshare.wps.com/document/ap-calculus-ab-score-worksheet-score-breakdown/313838/",4,{"url":32,"name":10,"@type":35,"image":36,"author":41,"headline":10,"publisher":44,"fileFormat":47,"inLanguage":8,"description":12,"dateModified":48,"datePublished":49,"encodingFormat":47,"isAccessibleForFree":50,"interactionStatistic":51},"DigitalDocument",{"url":37,"@type":38,"width":39,"height":40},"https://docshare.wps.com/thumbnails/ap-calculus-ab-score-worksheet-score-breakdown/313838.png","ImageObject",300,407,{"name":42,"@type":43},"McQueen","Person",{"url":19,"name":45,"@type":46},"DocShare","Organization","application/pdf","2026-10-21","2026-09-20",true,{"@type":52,"interactionType":53,"userInteractionCount":55},"InteractionCounter",{"@type":54},"ViewAction",9,{"@type":57,"mainEntity":58},"FAQPage",[59,65,69],{"name":60,"@type":61,"acceptedAnswer":62},"How is Section I (multiple choice) scored on this worksheet?","Question",{"text":63,"@type":64},"Section I uses the number of correct answers out of 45, converted using the worksheet’s formula and rounded to the nearest whole number out of 54.","Answer",{"name":66,"@type":61,"acceptedAnswer":67},"How is Section II (free response) scored on this worksheet?",{"text":68,"@type":64},"Each free-response question (Questions 1–6) is scored out of 9 points, and then Section II totals are summed for a combined result.",{"name":70,"@type":61,"acceptedAnswer":71},"How do you convert the composite score into an AP Calculus AB grade?",{"text":72,"@type":64},"Use the Grade Conversion Chart, which maps composite score ranges (out of 108) to grades 5 through 1; the worksheet notes that the actual AP yearly cutoffs are approximate and vary.","https://schema.org",{"og:url":32,"og:type":75,"og:title":10,"og:site_name":45,"og:description":12},"article",{"robots":77,"canonical":32},"index,follow",{"doc_id":79,"site_id":7},313838,1790138881,{"code":4,"msg":82,"data":83},"success",[84,88,92,95,100,105,110,115,119,122,126],{"id":22,"doc_module":4,"doc_module_name":25,"category_name":85,"show_sort_weight":86,"slug":87},"Story & Novel",90,"story-novel",{"id":26,"doc_module":4,"doc_module_name":25,"category_name":89,"show_sort_weight":90,"slug":91},"Literature",80,"literature",{"id":33,"doc_module":4,"doc_module_name":25,"category_name":29,"show_sort_weight":93,"slug":94},70,"exam",{"id":96,"doc_module":4,"doc_module_name":25,"category_name":97,"show_sort_weight":98,"slug":99},5,"Comic",60,"comic",{"id":101,"doc_module":4,"doc_module_name":25,"category_name":102,"show_sort_weight":103,"slug":104},6,"Technology",50,"technology",{"id":106,"doc_module":4,"doc_module_name":25,"category_name":107,"show_sort_weight":108,"slug":109},7,"Healthcare",40,"healthcare",{"id":111,"doc_module":4,"doc_module_name":25,"category_name":112,"show_sort_weight":113,"slug":114},8,"Research & Report",30,"research-report",{"id":55,"doc_module":4,"doc_module_name":25,"category_name":116,"show_sort_weight":117,"slug":118},"Religion & Spirituality",20,"religion-spirituality",{"id":117,"doc_module":4,"doc_module_name":25,"category_name":120,"show_sort_weight":117,"slug":121},"World Cup","world-cup",{"id":123,"doc_module":4,"doc_module_name":25,"category_name":124,"show_sort_weight":123,"slug":125},10,"Lifestyle","lifestyle",{"id":127,"doc_module":4,"doc_module_name":25,"category_name":128,"show_sort_weight":96,"slug":129},19,"General","general",{"code":4,"msg":82,"data":131},{"doc_id":79,"user_id":132,"nickname":42,"user_avatar":133,"doc_module":4,"category_id":33,"category_name":29,"doc_title":10,"doc_description":12,"doc_content":134,"file_id":135,"file_url":136,"file_type":137,"file_size":138,"view_count":55,"is_deleted":4,"is_public":22,"is_downloadable":22,"audit_status":22,"page_count":22,"language":139,"language_code":8,"site_id":7,"html_lang":8,"table_of_contents":140,"faqs":141,"seo_title":142,"seo_description":12,"update_tm":143,"read_time":30,"preview_page_count":4},5909890329169,"https://ap-avatar.wpscdn.com/davatar_9964176cb1d06d4a9deccf72a44ae3dc","AP CALCULUS AB SCORING CHART Name:  \nSECTION I: MULTIPLE CHOICE  \n  x 1.2 =   =  /54  \n\\# correct ( out of 45)  \ntotal  \n(round to the nearest whole number)  \nSECTION II: FREE RESPONSE  \nQuestion 1  \nQuestion 2  \nQuestion 3  \nQuestion 4  \nQuestion 5  \nQuestion 6  \nScore out of 9 points =  \nScore out of 9 points =  \nScore out of 9 points =  \nScore out of 9 points =  \nScore out of 9 points =  \nScore out of 9 points =  \nSum for Section II =  \n\n|  |\n| --- |\n|  |\n|  |\n|  |\n|  |\n\n / 54  \nComposite Score  \n\n| Section I total | = |\n| --- | --- |\n| Section II total | = |\n| Composite Score | =\u003Cbr>(out of 108) |\n\n*  \nGrade Conversion Chart  \n\n| Composite Score Range | AP Exam Grade |\n| --- | --- |\n| 64 – 108 | 5 |\n| 50-63 | 4 |\n| 38-51 | 3 |\n| 26-37 | 2 |\n| 0-25 | 1 |\n\n*Note: The ranges listed above are only approximate. Each year the ranges for the actual AP Exam are somewhat different. The cutoffs are established after the exams are given to over 200,000 students, and are based on the difficulty level of the exam each year","cbCaiu2UjlWMcL7r","https://ap.wps.com/l/cbCaiu2UjlWMcL7r","pdf",56591,"English","# Section I: Multiple Choice\n## Correct answers and Section I total\n# Section II: Free Response\n## Questions 1-6 and summed Section II score\n# Composite Score and Grade Conversion\n## Composite score out of 108\n## Grade Conversion Chart","[{\"question\":\"How is Section I (multiple choice) scored on this worksheet?\",\"answer\":\"Section I uses the number of correct answers out of 45, converted using the worksheet’s formula and rounded to the nearest whole number out of 54.\"},{\"question\":\"How is Section II (free response) scored on this worksheet?\",\"answer\":\"Each free-response question (Questions 1–6) is scored out of 9 points, and then Section II totals are summed for a combined result.\"},{\"question\":\"How do you convert the composite score into an AP Calculus AB grade?\",\"answer\":\"Use the Grade Conversion Chart, which maps composite score ranges (out of 108) to grades 5 through 1; the worksheet notes that the actual AP yearly cutoffs are approximate and vary.\"}]","AP Calculus AB Score Worksheet - Score Breakdown | PDF",1789899456]